# SDR ASAA2018092826321

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,661 hours, 6,478 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN LUBE BLADE NR 15 HAS MISSING CU NI COATING CONCAVE SIDE MORE THAN "X". GROUNDED - YES. REPLACED NR 15 BLADE AND ITS PAIR, BLADE NR 3 ON NR 2 ENGINE.
